# SDR 2008UALA02893

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 71,342 hours, 8,026 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Part number: 191AC3
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CART LIFT INOP WITH ACRID ELECTRICAL ODOR.  NOTE CHRONIC HISTORY.  MOTOR AND LIMIT SWITCH TO BE FAULTY.  REPLACED SWITCH S10 OPS NORMAL PER MM 25-38-00.  REPLACED MOTOR PER 25-38-02 OPS NORMAL.  ACFT OK FOR SERVICE.
